# SDR ASAA2023100645490

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 34,261 hours, 10,928 cycles
- System (JASC): 2210 · Autopilot System
- Part: Bulb
- Condition: Inoperative
- Location: Control Panel
- Part time: 26,486 hours, 7,907 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE CONTROL PANEL ALTITUDE WINDOW HAS BAD LED. GROUNDED - YES. (RESOLVED ON W/O: 1972034 TASKCARD: N/R-00004 ) REMOVED AND REPLACED DFCS MODE CONTROL PANEL REF BOEING AMM TASK 22-11-34-000/400-807 MB20867 10/9/2023 COMPLETED ALL STEPS AND TESTING IN AMM 22-11-34-000/400-807 ALL TESTS PASS. THIS CLEARS MEL 22-16K PLACARDS REMOVED SEAMC ASHRAF NOTIFIED.
